... change my patch every 48 hours, which I call "patch days". These 'patch days" are accompanied by severe sweating, constipation, lethargy.. the list goes on. After reading many of the comments here it sounds like I'm going through withdrawal symptoms. After putting on a new patch, usually within an hour I'm back to normal, so to speak. Has anyone else had issues like this? It seems to me every other day is a wasted day of life as all I can do is lie around trying to feel better. I don't know which is the lesser of two evils... getting off the patch completely or trying to get the dosage upped. My thoughts are to get weaned off and live with the pain. Any advice would be greatly appreciated
It sounds to me as though you might need an additional medication to help you with breakthrough pain. Don't ask your Dr. for that specifically, but describe the problem exactly as you did to us, and they'll either tell you to leave the old patch on for one hour, or possibly give you breakthrough medication. I'm not sure I really understand why you're saying that the entire day is a wasted day of life if it's really only an hour that you're being affected, so maybe I'm not completely understanding your question, and maybe you can elaborate a little bit. Wishing you all my best.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2011 • 1 answer
Posted 15 Jul 2013 • 6 answers
Posted 17 Jun 2016 • 1 answer
Posted 12 Sep 2016 • 2 answers
Posted 17 Aug 2017 • 0 answers